MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 6; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 6; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95776
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on (b)(6) 2018.(b)(4).
 
Event or Problem Description
Per the audiologist, it was reported that the patient experienced discomfort at the magnet site and subsequently was treated with a topical antibiotic (date not reported).

Brand Name
SP MAGNET 6
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7783929
Report Number6000034-2018-01685
Device Sequence Number2049931
Product Code LXB
UDI-Device Identifier09321502028660
UDI-Public(01)09321502028660(10)127574(17)210312
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/12/2021
Device Model Number95776
Device Catalogue Number95776
Device Lot Number127574
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;